A pair of general triangle inequalities.

W. Gmeiner

Elemente der Mathematik (1989)

  • Volume: 44, Issue: 2, page 41-47
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Gmeiner, W.. "A pair of general triangle inequalities.." Elemente der Mathematik 44.2 (1989): 41-47. <http://eudml.org/doc/141449>.

author = {Gmeiner, W.},
journal = {Elemente der Mathematik},
keywords = {triangle inequalities},
number = {2},
pages = {41-47},
title = {A pair of general triangle inequalities.},
url = {http://eudml.org/doc/141449},
volume = {44},
year = {1989},

AU - Gmeiner, W.
TI - A pair of general triangle inequalities.
JO - Elemente der Mathematik
PY - 1989
VL - 44
IS - 2
SP - 41
EP - 47
KW - triangle inequalities
UR - http://eudml.org/doc/141449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.